# SDR ABXA050346

- Difficulty date: November 2, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN FLOORBEAM AT STA 120, RIGHT BUTT LINE 51, FORWARD SIDE OF T CAP, CORRODED.  REMOVED DAMAGED AREA AND REPLACED WITH ANGLE DOUBLER REPAIR ON FLOORBEAM STA 120, RIGHT BUTT LINE 51 IAW DC8 SRM 51-1-8, 53-2-0, 51-3-0, 53-7-3, 53-0, 51-2-0, 51-1-8, 51-3-1 AND ABX SRM 93-01-14.
